MAUDE Adverse Event Report: BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS

BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA. INSYTE AUTOGUARD; PERIPHERAL IV CATHETERS
Catalog Number 38183314
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the material catheter no.20 used and the safety device did not function.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Investigation results: as the batch number is unknown, it was not possible to conduct a detailed investigation into the product in question.A likely root cause may be related to spring formation in one of the zones.1_ lack of spring check station adjustments.2_ incorrect spring check challenge parts.3_ lack of check frequency at the spring check station.The following corrections were carried out for this reason: improvements to the spring forming machine were implemented in a capa in august-2024: the following checks were included in the weekly preventive check: assessment of the cutting tool (knife) and replacement if necessary.Evaluate by checking if the cut has burrs: if it has burrs (bad cut) and if it has no burrs (good cut).Describe in the note whether the knife is good or bad and whether or not the replacement was carried out and assessment of the mandrel and replacement if necessary.Evaluate by checking if the cut has burrs: if it has burrs (bad cut) and if it has no burrs (good cut).Describe in the note whether the mandrel is good or bad, whether or not the replacement was carried out.A probable root cause may also be related to damage to the cylinder, possibly caused by pressure variation or a failure in the sensor reading at the barrel positioning station.This damage may result in the needle not being fully activated.However, for a detailed analysis, the presence of the physical sample would be necessary.The defects will be monitored during quality trend analysis (qda) meetings.
 
Event or Problem Description
No additional information.

Brand Name
INSYTE AUTOGUARD
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR 
Manufacturer (Section G)
BECTON DICKINSON INDUSTRIAS CIRURGICAS, LTDA.
ave. pres.juscelino kubitschek
273 francisco bernardino
juiz de fora
BR  
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23376310
Report Number9610048-2025-00154
Device Sequence Number21048678
Product Code FOZ
UDI-Device Identifier00382903818334
UDI-Public(01)00382903818334
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number38183314
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/03/2025
Initial Report FDA Received Date10/24/2025
Supplement Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown